Amphetamine-Associated Reversible Biventricular Cardiomyopathy Complicated by Acute Respiratory Failure: A Case Report.
Аннотация
Amphetamine overdose can cause severe cardiovascular toxicity, including rarely reversible cardiomyopathy. A 26-year-old man presented approximately 33 hours after intentionally ingesting 25 20-mg extended-release mixed amphetamine salt tablets with lorazepam. He developed chest pain, tachycardia, hypotension, hypoxemia, lactic acidosis, rhabdomyolysis, and markedly elevated cardiac biomarkers. Electrocardiography showed diffuse ST-segment depressions, and chest imaging demonstrated bilateral pulmonary edema and acute lung injury without pulmonary embolism. Echocardiography revealed severe global biventricular systolic dysfunction with a left ventricular ejection fraction below 20%. Progressive hypoxemic respiratory failure required intubation and mechanical ventilation. He improved with supportive intensive care, intravenous diuresis, and heart failure therapy. Although coronary angiography was recommended, he declined and left against medical advice. At two-month follow-up, echocardiography showed complete recovery of biventricular function, with an ejection fraction of 55-60%. This case highlights profound but reversible biventricular cardiomyopathy following massive extended-release amphetamine overdose.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.